Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 170263, 13 pages
http://dx.doi.org/10.1155/2013/170263
Research Article

Finite Iterative Algorithm for Solving a Complex of Conjugate and Transpose Matrix Equation

1Department of Mathematics, Faculty of Science, Menoufia University, Shebeen El-Koom, Egypt
2Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Received 4 August 2012; Accepted 4 November 2012

Academic Editor: Franck Petit

Copyright © 2013 Mohamed A. Ramadan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Ding, P. X. Liu, and J. Ding, “Iterative solutions of the generalized Sylvester matrix equations by using the hierarchical identification principle,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 41–50, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. F. Ding and T. Chen, “Gradient based iterative algorithms for solving a class of matrix equations,” IEEE Transactions on Automatic Control, vol. 50, no. 8, pp. 1216–1221, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. F. Ding and T. Chen, “Hierarchical gradient-based identification of multivariable discrete-time systems,” Automatica, vol. 41, no. 2, pp. 315–325, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. F. Ding and T. Chen, “Iterative least-squares solutions of coupled Sylvester matrix equations,” Systems and Control Letters, vol. 54, no. 2, pp. 95–107, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Ding and T. Chen, “On iterative solutions of general coupled matrix equations,” SIAM Journal on Control and Optimization, vol. 44, no. 6, pp. 2269–2284, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. F. Ding and T. Chen, “Hierarchical least squares identification methods for multivariable systems,” IEEE Transactions on Automatic Control, vol. 50, no. 3, pp. 397–402, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. F. Ding and T. Chen, “Performance analysis of multi-innovation gradient type identification methods,” Automatica, vol. 43, no. 1, pp. 1–14, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. A. G. Wu, X. Zeng, G. R. Duan, and W. J. Wu, “Iterative solutions to the extended Sylvester-conjugate matrix equations,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 130–142, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Zhou, G. R. Duan, and Z. Y. Li, “Gradient based iterative algorithm for solving coupled matrix equations,” Systems and Control Letters, vol. 58, no. 5, pp. 327–333, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. J. H. Bevis, F. J. Hall, and R. E. Hartwing, “Consimilarity and the matrix equation AX¯XB=C,” in Current Trends in Matrix Theory, pp. 51–64, North-Holland, New York, NY, USA, 1987. View at Google Scholar
  11. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1990.
  12. H. Liping, “Consimilarity of quaternion matrices and complex matrices,” Linear Algebra and Its Applications, vol. 331, no. 1–3, pp. 21–30, 2001. View at Publisher · View at Google Scholar · View at Scopus
  13. T. Jiang, X. Cheng, and L. Chen, “An algebraic relation between consimilarity and similarity of complex matrices and its applications,” Journal of Physics A, vol. 39, no. 29, pp. 9215–9222, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. J. H. Bevis, F. J. Hall, and R. E. Hartwig, “The matrix equation AX¯XB=C and its special cases,” SIAM Journal on Matrix Analysis and Applications, vol. 9, no. 3, pp. 348–359, 1988. View at Google Scholar
  15. A. G. Wu, G. R. Duan, and H. H. Yu, “On solutions of the matrix equations XFAX=C and XFAX¯=C,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 932–941, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Navarra, P. L. Odell, and D. M. Young, “Representation of the general common solution to the matrix equations A1XB1=C1,A2XB2=C2 with applications,” Computers and Mathematics with Applications, vol. 41, no. 7-8, pp. 929–935, 2001. View at Publisher · View at Google Scholar · View at Scopus
  17. J. W. Van der Woude, “On the existence of a common solution X to the matrix equations AiXBj=C (i, j) E I,” Linear Algebra and Its Applications, vol. 375, no. 1–3, pp. 135–145, 2003. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Bhimasankaram, “Common solutions to the linear matrix equations AX=C,XB=D, and EXF=G,” Sankhya Series A, vol. 38, pp. 404–409, 1976. View at Google Scholar
  19. S. Kumar Mitra, “The matrix equations AX=C,XB=D,” Linear Algebra and Its Applications, vol. 59, pp. 171–181, 1984. View at Google Scholar · View at Scopus
  20. S. K. Mitra, “A pair of simultaneous linear matrix equations A1XB1=C1,A2XB2=C2 and a matrix programming problem,” Linear Algebra and Its Applications, vol. 131, pp. 107–123, 1990. View at Google Scholar · View at Scopus
  21. M. A. Ramadan, M. A. Abdel Naby, and A. M. E. Bayoumi, “On the explicit solutions of forms of the Sylvester and the Yakubovich matrix equations,” Mathematical and Computer Modelling, vol. 50, no. 9-10, pp. 1400–1408, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. K. W. E. Chu, “Singular value and generalized singular value decompositions and the solution of linear matrix equations,” Linear Algebra and Its Applications, vol. 88-89, pp. 83–98, 1987. View at Google Scholar · View at Scopus
  23. Y. X. Yuan, “The optimal solution of linear matrix equation by matrix decompositions, Math,” Numerica Sinica, vol. 24, pp. 165–176, 2002. View at Google Scholar
  24. A. P. Liao and Y. Lei, “Least-squares solution with the minimum-norm for the matrix equation (AXB,GXH)=(C,D),” Computers and Mathematics with Applications, vol. 50, no. 3-4, pp. 539–549, 2005. View at Publisher · View at Google Scholar · View at Scopus
  25. Y. H. Liu, “Ranks of least squares solutions of the matrix equation AXB=C,” Computers and Mathematics with Applications, vol. 55, no. 6, pp. 1270–1278, 2008. View at Publisher · View at Google Scholar · View at Scopus
  26. X. Sheng and G. Chen, “A finite iterative method for solving a pair of linear matrix equations (AXB,CXD)=(E,F),” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1350–1358, 2007. View at Publisher · View at Google Scholar · View at Scopus
  27. A. G. Wu, W. Liu, and G. R. Duan, “On the conjugate product of complex polynomial matrices,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 2031–2043, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. A. G. Wu, G. Feng, W. Liu, and G. R. Duan, “The complete solution to the Sylvester-polynomial-conjugate matrix equations,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 2044–2056, 2011. View at Publisher · View at Google Scholar · View at Scopus
  29. A. G. Wu, B. Li, Y. Zhang, and G. R. Duan, “Finite iterative solutions to coupled Sylvester-conjugate matrix equations,” Applied Mathematical Modelling, vol. 35, no. 3, pp. 1065–1080, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. A. G. Wu, L. Lv, and G. R. Duan, “Iterative algorithms for solving a class of complex conjugate and transpose matrix equations,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8343–8353, 2011. View at Publisher · View at Google Scholar · View at Scopus
  31. X. Zhang, Matrix Analysis and Application, Tsinghua University Press, Beijing, China, 2004.
  32. A. G. Wu, L. Lv, and M. Z. Hou, “Finite iterative algorithms for extended Sylvester-conjugate matrix equations,” Mathematical and Computer Modelling, vol. 54, pp. 2363–2384, 2011. View at Publisher · View at Google Scholar · View at Scopus